There are no products in your shopping cart.
Good Morning, Ladies. I just made my 8-9 yr annual PAP gyn exam after 2b cervical cancer treatment followed by an extensive LEEP procedure by my oncologist to remove radiation damaged tissues that were difficult to distinguish by the lab from dysplastic tissue 2 yrs later. Up until sometime early last month, I had been going along fine (for post treatment and ext laser surgery that removed all or most of the mucosa layer of my vagina) with neg PAP tests, good exams, and regular dilation with VERY minimal or no bleeding that stopped as soon as the irritation from the dilator did. No discharge or spotting in between. No pain other than an uncomfortable feeling during dilation and a couple sensitive spots that felt raw and burned. Though few and far between, sex was also fine without pain and minimal or no bleeding. This has been my pattern since ending treatment and after the addl laser surgery.Fast forward to last month. Dilation began to become more uncomfortable and it felt like my vagina was shortening and narrowing. More difficult insertion and burning sensation but handle-able. The latter part of the month we had a family emergency and I got off schedule with dilation of every other day or 3x per wk and missed 2. When I returned home and resumed dilation it felt like my vagina had stuck together. I forced the dilator and was able to open it back up but it burned and was VERY uncomfortable. Not what I would all "painful" but unpleasant. Since that time, I have increased to daily dilation in the hopes of improving the new condition but it has NOT helped. Vagina still feel "shrunk" and I have more spontaneous bleeding after (mixed with lube/moisturizer) than was the prior norm, that still wipes away with a couple tissues and is still gone once there is no longer any contact with vaginal tissues. It now always burns during dilation and a couple spots are worse, feeling like rubbing over raw or burned tissue and it feels dry and swollen later, though doesn't hurt or burn anymore. As it has not improved I moved my appt up to next week instead of Oct/Nov but I am asking all of you experienced ladies who may be post radiation treatment stages if you have experienced anything similar. I'm not sure what to think but am concerned enough to move my appt up. Other changes have occurred recently such as increased frequency of urge to urinate that can become painful, particularly at night, and an uncomfortable feeling after emptying that does go away after several mins. AND, last but not least to my peculiar physical chgs, my long term battle with IBS-D aggravated after radiation tx, has decided to become IBS-C, completely changing my entire routine to manage my long term post radiation treatments. I apologize it this seems TMI but I have relied on discussing symptoms with other survivors for 8 yrs and have found it to be an excellent source that is more reliable than looking it up on medical sites or even talking to doctors, who often aren't aware of very late term after effects. Looking forward to any information from the members out there, particularly who are 5+ yrs cancer free AND post menopause (if any). Thank you!